# SDR 2006UALA02405

- Difficulty date: December 21, 2006
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 59,355 hours, 9,680 cycles
- Engine: Pwa PW4060
- System (JASC): 3210 · Main Landing Gear
- Part: Pseu
- Part number: 849704
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTFL FOR LANDING GEAR MONITOR MESSAGE AND MULTIPLE CONFIGURATION WARNINGS.  AIRCRAFT NEEDS NEW PROXIMITY SWITCH ELECTRONICS UNIT BOX.  REPLACED PSEU & AIRCRAFT RETURNED TO SERVICE.
